MathSciNet Relay Station
MathSciNet bibliographic data
MR1282886 35L05 (35B40 35J99)
Feng, Xiaobing; Sheen, Dongwoo An elliptic regularity coefficient estimate for a problem arising from a frequency domain treatment of waves. Trans. Amer. Math. Soc. 346 (1994), no. 2, 475–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement